MathSciNet Relay Station
MathSciNet bibliographic data
MR1264270 (95a:05030) 05C10 (68Q25 68R10)
Eades, Peter; Wormald, Nicholas C. Edge crossings in drawings of bipartite graphs. Algorithmica 11 (1994), no. 4, 379–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement